# SDR UALA2012122407368

- Difficulty date: December 21, 2012
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 45,406 hours, 9,690 cycles
- Engine: Pwa PW4077
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO DOOR DAMAGED AT AFT LOWER CORNER STA 1790 DAMAGE IS L=17 IN W=5.5 IN D=1.2 IN.  DAMAGE IS AT STATION 1773 TO STATION 1790.  REPAIRED DAMAGE IAW ECRA 5230-01881.  REMOVED DAMAGED AREA AND PERFORMED HFEC.  INSTALLED FILLER AND DOUBLER.  INSTALLED SEAL RETAINER AND RESTORED TO ORIGINAL FINISH.
